# SDR 05FDEA02358

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT 2 R O/B SIDE ON RIB FOUND 1EA CRACK 2" LONG.  REPAIR PER SRM 57-00-01 VOL 1 FIG 10 SHT 2 AND SRM 51-35-01 PAR 1-5 VOL 2.
